# SDR QXEA2020120700338

- Difficulty date: December 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 27,218 hours, 29,581 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Part serial: FAH0865
- Condition: Inoperative
- Location: Nlg
- Part time: 27,207 hours, 29,576 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR TOOK 35 SECONDS TO RETRACT, GEAR TRANSITION AND UNSAFE LIGHTS EXTINGUISHED AT ACCELERATION HEIGHT.  GEAR LOWERED NORMALLY (LANDING GEAR RETRACTION SYSTEM).  REMOVED FROM SERVICE.  R & R NLG SSV.  OPERATIONS CHECK GOOD CLEAR DEFECT 927751.  PLACARDS REMOVED.  AIRCRAFT RETURNED TO SERVICE.
